Nurofen Express 200mg Liquid Capsules

Targets Pain Fast
See details below, always read the label
Suitable for: 
Adults, the elderly and children & adolescents between 12 and 18 years
Active Ingredients: Ibuprofen

KSh950.00

1 in stock

Added to wishlistRemoved from wishlist 0

FOR RAPID RELIEF FROM:

  • Headache
  • Period pain
  • Dental pain
  • Cold & flu symptoms
  • Backache
  • Muscular pain
  • Rheumatic pain
  • Migraine
  • Feverishness
  • Neuralgia

Suitable for

Adults, the elderly and children & adolescents between 12 and 18 years.

How to use

Please read the enclosed leaflet carefully before use.

Dosage
For oral administration and short-term use only.
Adults, the elderly and children & adolescents between 12 and 18 years: Swallow 1 or 2 capsules with water, up to three times a day as required. Do not chew capsules. Leave at least 4 hours between doses. Do not take more than 6 capsules in any 24 hours.

Do not give to children under 12 years of age.

Children and adolescents between 12 and 18 years: If the product is required for more than 3 days, or if symptoms worsen a doctor should be consulted.

Adults: If the product is required for more than 10 days, or is symptoms worsen a doctor should be consulted.

WARNING: Do not take more medicine than the label tells you to.

KEEP ALL MEDICINES OUT OF THE SIGHT AND REACH OF CHILDREN.
Storage
Store below 25°C.
Store in the original pack.

Active ingredients

Ibuprofen.

Ingredients

Active Ingredient: Each liquid capsule contains: Ibuprofen 200mg.

Also contains: Includes Potassium, Sorbitol and E124. See leaflet for full list.

Nurofen Express 200mg Liquid Capsules
Nurofen Express 200mg Liquid Capsules

KSh950.00

Contact Us

PillPharm
Reset Password